# SDR AALA202301258913

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 22,256 hours, 9,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Adjuster
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR (L1) SLIDE GIRT BAR CLIPS ADJUSTED IAW AMM 25-66-01. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
